# SDR FDEA2019081541866

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 49,457 hours, 16,633 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL,WHEN ENGINES WERE SET TO TAKEOFF THRUST AND ABOUT 30 KNOT AIRSPEED RECEIVED A  SPOILER EICAS WITH CORRESPONDING MASTER WARNING  LIGHTS AND TONE.  REJECTED TAKEOFF IAW QRH.   UNABLE TO DUPLICATE THE ABOVE DISCREPENCY IAW FIM  27-61-00-815-802.  NOTE FOUND NO CURRENT  OR HISTORY FAULTS FROM SPOILER CONTROL MODULE (SCM)  OR POWER CONTROL ACTUATOR (PCA) PER MANUAL NO  FAULTS NOTED. SYSTEM IS OK. OPERATED SPOILER SYSTEM  SEVERAL TIMES NO FAULTS RECORDED.
